[Image: masthead]

24-HOUR MH HOTLINE

800-644-9737

FOR EMERGENCIES ONLY

24-HOUR MH HOTLINE: 800-644-9737
FOR EMERGENCIES ONLY

Articles "Published"

  • NMS: Still A Risk, But Which Patients May Be In Danger?

    Hyperthermic reactions, though rare, can occur with any antipsychotic. Knowing the risk factors and early warning signs remains important to protecting your patients.

  • Treating Persistent Catatonia When Benzodiazepines Fail

    Neural circuit changes help explain syndrome’s signs, suggest potential therapies.

  • When Clozapine Is Not An Option

    After 30 years, Mr. S’ catatonic schizophrenia finally responds to medication, but the drug causes a precipitous WBC decrease. The challenge: find a tolerable yet effective regimen.

  • Serotonin Syndrome

    The serotonin syndrome is an uncommon but potentially fatal complication of treatment with serotoninergic agents.This syndrome is distinguished from more common side effects of these agents by the severity, duration, and co-occurrence of a constellation of specific serotoninergically mediated systemic and central nervous system (CNS) effects (Lane and Baldwin 1997).

  • Three Case Reports of Neuroleptic Malignant Syndrome

    The authors report three cases of neuroleptic malignant syndrome (NMS) induced by atypical antipsychotics (olanzapine and clozapine) which showed classic features of NMS including muscular rigidity and prominent fever.

The mission of MHAUS is to promote optimum care and
scientific understanding of MH and related disorders.